Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    All Endo, PCOS, Adeno, Hysto's, Pelvic Pain this is the link to our new Exchange. It will take some time to get everything re-entered...but WELCOME ALL!!!
    Solving Edometriosis with the Mirena/Big Mistake
    avatar
    Anon_182193 posted:
    Hello I am new to this neighborhood. Is there anyone have any vaginal pain or pain during intercourse. I also had unusual swelling of hands and feet. My hair was falling out in the front. Im having it removed this monday. Any other comments regarding the mirena.
    Reply
     
    avatar
    MandyT28 responded:
    I myself actually just had mine removed a little over a week ago I was having pain after intercourse/bleeding and I had headaches which were caused by high blood pressure. After it was removed the headaches and hypertension and it went away in 2 days. So far I feel pretty good but I am having issues with bleeding, however I had that prior to the Mirena. Hope this helps and goodluck!
     
    avatar
    sexymamma12 responded:
    Hello Anon_182193 welcome to our family I am also new to the area. I have all of the symptoms that you have and I had no clue someone out there had any of the same things. I had the mirena put in back in 2009 to control my endometriosis. My coworkers said it was going good for them so I tried it as well. Then in 2010 i realized that my hads and feet were swelling up and going numb.My hair was thinning in the front for about two years that I noticed. I didn' have anymore bad cramps but my pelvis and my uterus always hurt after sex and it is so bad that I have anxiety when my husband mentions that he wants to. I am worried during the time instead of enjoying it I am in pain. I am only 37 years old and I would like to stay sexually active but my doctor has no solutions besides trying different positions. When you go to the mirena website it tells you that swelling and hair loss are some of the symptoms to this birth control. I told my doctor this and HE told me that it couldn't be the Mirena but I had it taken out anyway. He didn't want to admit it or he doesn't know the side effects of what medications he gives out. I found this all on the company website that makes the Mirena. So I feel your pain and I am glad you came to the family and please contact me as soon as you can have a good day.


    Spotlight: Member Stories

    I am 28 years old, finally dx'ed with Endo 7/09 via Lap, I am the administrator to this board, I welcome all who want to learn more about women&...More

    Helpful Tips

    Is it a Period or Abnormal Bleeding?
    This is a Tip to help you understand if you are having a period or abnormal bleeding. A period should only come once a ... More
    Was this Helpful?
    39 of 68 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.